Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ n$-person games with only $ 1,$ $ n-1$, and $ n$-person coalitions


Author: Guillermo Owen
Journal: Proc. Amer. Math. Soc. 19 (1968), 1258-1261
MSC: Primary 90.70
MathSciNet review: 0233594
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. F. Lucas, $ n$-person games with only $ 1,\;n - 1$, and $ n$-person coalitions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 287-292. MR 0205698 (34:5524)
  • [2] -, Solutions for a class of $ n$-person games in partition function form, Naval Res. Logist. Quart. 14 (1967), 15-21. MR 0211762 (35:2639)
  • [3] M. Maschler, $ n$-person games with only $ 1,\;n - 1$, and $ n$-person permissible coalitions, J. Math. Anal. Appl. 6 (1963), 230-256. MR 0161749 (28:4953)
  • [4] G. Owen, Discriminatory solutions of $ n$-person games, Proc. Amer. Math. Soc. 17 (1966), 653-657. MR 0194209 (33:2422)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0233594-1
Article copyright: © Copyright 1968 American Mathematical Society